MAUDE Adverse Event Report: COVIDIEN 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461055E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports; less than 48 hours after placement, the tube clogged.
 
Additional Manufacturer Narrative
The device history record (dhr) is established based on the serial number sticker located on the device packaging.Since the serial number was not provided, the dhr could not be reviewed.A sample was returned for evaluation however since the sample had been previously used on a patient, it could not be taken to the production line for testing and evaluation due to current custom policies.A picture of the feeding tube was provided for evaluation however the root cause could not be determined due to limited available information.It must be noted that 100% of the devices go through a leak test with pressure of 20±0.1psi per test specification.Any blockage failures would be detected and held at the manufacturing line.All tubes have 100% passed the leak test prior to being packaged and shipped.Based on the investigation, no abnormal issues were found during the manufacturing process and there is no further evidence indicating the failure is related to the manufacturing process.Based on the available information, a root cause could not be determined.No actions are required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
10FR 55 IRIS FEEDING TUBE ENF
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11752684
Report Number1282497-2021-10137
Device Sequence Number17185546
Product Code KNT
UDI-Device Identifier20884521742205
UDI-Public20884521742205
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461055E
Device Catalogue Number461055E
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date07/27/2021
Patient Sequence Number1